hyderabad trekking club - htc

Begins

Ends

Thu 19:00, 2017-01-12

Thu 22:00, 2017-01-12

Duration: 3h | Timezone: Asia/Kolkata

Status: passed

Event description:

                                                Registration is ON                                       

Add your RSVP into WL (even though it shows full you can add your RSVP in WL)  once you added your RSVP just do payment and comment your Transaction ID in comments section and Your slot will be confirmed by our team.

Imp Note: If you have Fear About Heights Dont RSVP

----------------------------------------------------------------------------------

Eligibility Criteria :

Group Size : 12 members + 1 Organiser + Technical Crew

----------------------------------------------------------------------------------

Short Information : Its in Top 3 Toughest Treks in sahydris.

Description : 

Belpada is place to do an overnight stay. 

Belpada is right opposite to KokanKada. Take route that goes towards KokanKada. From middle of KokanKada, take left route and start climb through left stream. The stream takes you to the fourth 'Ghal' in which the climb starts. 


Few Words by our member from our last year monsoon Trek 
"Awsome!! Fabulous!!! Fantastic !!! that was jus a start guys.. it is an amazing experience ..i found what really the word "CLOUD9" meaN AND Worth of it.. Organiser(venkee) was our shield in the trek..i must say that i was inspired by him."


Details:
Harishchandragad Fort is famous for its height, its toughness and the famous 'Konkan Kada'. Harishchandra Temple is known to be the pride of the fort. Sant Changdev stayed here for some time and completed his manuscript - 'Tatwasaar'. The Nandi and Shivling in the temple are breathtaking. A cave nearby is always full of very cold water. Harishchandragad Fort is situated in Junnar region near Malshej Ghat.

The fort is very popular to trekkers and nature lovers as it is one of the best forts to trek. Konkan Kada is a challenge for trekkers as it is at a height of 3,500 feet. Rohidas, Taramati and Harishchandra are the three peaks in Harishchandragad.

Tentative Itinerary:

Thu 8:40pm :HYB to Pune (Mostly Train OR Bus)
Fri 9:00 Am: Reach Pune
Fri 6pm : reach kalyan start to belpada
Sat 5am : Start trek to konkan kada via nalichighat
Sat 6pm  : reach konkan kada and followed by caves
Sat 8pm : ni8 stay at caves
sun : 7am start to caves and back
Sun: 11 am start to khireswar
Sun : 3 pm reach khireswar
sun: 10:45 pm : Catch train at kalyan
MON 11 :45 AM :  Reach HYD


Things to bring:

Sleeping bag ,Torch
Trekking wear , Shoes & Extra pair of socks.  
Need to share Equipment  weight  
Need to carry Food Items  
Will let you know more info regarding things to bring in separate email.

Damages ..
INR.Rs 3650/- approx. ball park figure per head which includes transportion (hyd to pune by train..pune to Harischandragad by minibus which will be with us for 3 days) /stay in tents.. /expertise /supervision/ food (1 dinner,1 lunch , 1 breakfast only)
 

More Detals Contact  Venkee[masked]

Important Instructions:
1) No smoking and no alcohol
2) No littering, no pollution of water
3) This is not a luxury trip, but all care has been taken to make your trip comfortable
4) ladies and gents accommodation is separate in tents.
5) Food will be mostly vegetarian
6) We carry Basic First Aid, please do inform us if you need any special attention.
7) if you feel unwell bring to the notice of the organizers immediately.



Website: https://www.meetup.com/thehtc/events/236010777/

Provider: Meetup - Find your people

Last update: 2016-12-08

Pune , meetup8 Pune, in


Phone: 7396719454

Location description:

N/A




Upcoming events nearby

in 10h

Trial: Aerial+Sivananda Yoga

Wed 07:00

happiness inc.

5.9 km

Happiness Inc.

in 12h

PATH of Love OSHO International Meditation Resort, India

Wed 09:00

osho international meditation resort. pune. india

3.6 km

OSHO International Meditation Resort. Pune. India

in 17h

Social Media Marketing : From Awareness to Branding to Conversion

Wed 13:30

nasscom 10000 startups,pune

3.0 km

505, A-Wing, MCCIA Trade Tower,

in 1d 0h

Varun Thakur LIVE At Classic Rock Coffee Co.

Wed 20:30

classic rock coffee co. india

5.9 km

Classic Rock Coffee Co. India

in 1d 12h

Finance for Non-Finance Executives

Thu 09:00

flame university

3.7 km

FLAME University

in 1d 13h

Intro to Big Data AppHub: Demo of HDFS to Kafka and Kafka to HDFS templates

Thu 09:30

big data hadoop ingest transform apex pune online

0.0 km

Webcast

in 2d 22h

The Chadar Trek - Frozen River adventure on Zanskar

Fri 19:00

leh trekdi

1.0 km

Leh Trekdi

in 3d 0h

Harishchandragad Trek

Fri 20:30

great hyderabad adventure club - ghac - trekking - outdoors

0.0 km

Harishchandragad Fort Pune , meetup8 Pune, in

in 3d 1h

Salher – Mulher – Salota – Hargad – Morgad 21 to 22 January 2017

Fri 22:15

explorers

1.5 km

Explorers

in 3d 2h

Sahyavede's sandhan Valley Trek+Camping #S134

Fri 22:30

sahyavede adventures & outdoors llp

1.4 km

सह्यवेडे Trekkers

in 3d 8h

Tailbaila Climbing Expedition

Sat 05:00

plus valley adventure

0.0 km

Plus Valley Adventure

in 3d 8h

Great Indian Coastal MotorBiking Expedition - 2017

Sat 05:00

places around pune

7.7 km

Places Around Pune

in 3d 9h

Panshet Parikrama Cycle Expedition - Edition 7

Sat 05:30

panshet parikrama - cycle expedition

5.9 km

RAW Adventure Solutions

in 3d 12h

Chadar Frozen River Trek

Sat 09:00

plus valley adventure

0.0 km

Plus Valley Adventure

in 3d 12h

Fast Neural Network… a no brainer!

Sat 09:00

pune functional programming meetup

5.7 km

ThoughtWorks Technologies India Pvt Ltd.

in 3d 13h

Google chrome extension Introduction

Sat 10:00

vsh solutions engineering events

1.7 km

VSH Solutions Pvt. Ltd.

in 3d 13h

How to Grow your own Microgreens with Green Smoothie & Salads

Sat 10:00

the real green cafe

4.6 km

The Real GREEN Cafe

in 3d 14h

Terracotta Jewellery Making Workshop

Sat 10:30

ekattha - the design faktory

6.6 km

Ekattha - The Design Faktory

in 3d 14h

Product Story and Peer Review - Letspractise.com

Sat 10:30

ux gupshup

7.4 km

Umber UX Facility

in 3d 15h

Paragliding at Kamshet

Sat 12:00

the kayakers

9.1 km

The Kayakers

in 3d 17h

Analytics for Strategic Decision Making

Sat 14:00

flame university

3.7 km

FLAME University

in 3d 18h

The Art of Data Science – How to formulate a RIGHT Data Science Problem

Sat 14:45

pune data scientists & analysts group

0.0 km

University of Pune (Now known as Savitribai Phule Pune University)

in 3d 19h

Night Trek & Camping at Canyon Valley

Sat 16:00

the kayakers

9.1 km

The Kayakers

in 4d 2h

Camping trip to Singapur

Sat 23:00

tourbugs

8.3 km

Tourbugs

in 4d 3h

Ajoba (Aja Parvat) 22 January 2017 by Explorers.

Sat 23:30

explorers

1.5 km

Explorers

in 4d 11h

Nature Photgraphy @ Pashan Lake

Sun 08:00

pixean: global photography initiative @pune

5.6 km

Pashan Lake near Pashan village

in 4d 12h

Chadar Frozen River Trek

Sun 09:00

plus valley adventure

0.0 km

Plus Valley Adventure

in 4d 22h

MiAMi Arena Ft Carnage // Sunday, 22nd January 2017

Sun 19:00

miami pune

3.1 km

Miami Pune